Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Hypothyroidism controlled with medicines, thyroid reports normal, severe acne and hairfall. Reason?

I m 24yr old female with known hypothyroidism for past 8yrs and well controlled TSH/T3/T4 levels with THYRONORM 100mcg and also I have PCOD on treatment with METFORMIN . My periods are regular. But for past 6months I m having more acne and severe hairfall. I want to know what s the reason for hairfall even when my recent TSH reports are normal? I do not have dandruff or any other skin problems.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
HARMONAL IMBALACES CAUSE THESE THE HARMONES ARE UNDER CONTROL BUT THE DISEASE IS STILL THERE AND THESE HARMONAL IMBALANCES CAUSES ACNE AND HAIR FALL
THE MOST IMPORTANT IS TO TITRATE THE DOSES OF MEDICINES FREQUENTLY ACCORDING TO LEVELS OF TSH
NO OILY GREESY FAT FOOD KEEP SKIN DRY AND AIRY
NO TOXIC SOAPS SHAMPOO AND OINTMENTS
APPLY CLINDAMYCIN GEL ON FACE BD AND TRETINOIC ACID GEL AT NIGHT AND SWITCH OF LIGHT AS TRETINOIC ACID REACTS WITH LIGHT
BECLOMETHASONE LOTION ON HEAD AT NIGHT AND WASH WITH KETAKONAZOLE SHAMPOO IN THE MORNING
DO FDOR 3 MONTHS AND WITH PRECAUTIONS WRITTEN ABOVE YOU WILL BE COMFIRTABLE
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor